DOI 10.1111/j.1743-6109.2011.02578.x
Postcoital penile drug eruption in a co-trimoxazole-sensitive patient following vaginal use of triple sulfa vaginal cream by his partner.
Аннотация
INTRODUCTION
This is a report of a very rare case of proven postcoital penile drug eruption in a patient following vaginal use of triple sulfa vaginal cream by his partner.
AIM: To report the rare case of cross-reaction following vaginal use of triple sulfa vaginal cream in partner.
METHODS
A case of postcoital penile drug eruption in a patient following vaginal use of triple sulfa vaginal cream in his partner is presented including subjective reporting, physical examination, and laboratory evaluations.
RESULTS
We report a 42-year-old man with known sensitivity to trimethoprim/sulfamethoxazole (co-trimoxazole) who developed a penile drug eruption at the glans after having intercourse with his wife, who was taking sulfathiazole/sulfacetamide/sulfabenzamide (triple sulfa) vaginal cream. The nature of the lesion was confirmed by a rechallenge test.
CONCLUSION
To our knowledge, this is the fourth case of proven postcoital penile drug eruption in a patient following vaginal use of triple sulfa vaginal cream in his partner. Our case illustrates the importance of history taking. In clinical practice of urology, it is not rare to see patients who present with strange penile lesions following coitus. To reach a correct diagnosis, one should obtain a drug history of the sexual partner and allergic history of the patient in such cases.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.